Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Manifolds of difference polynomials


Author: Richard M. Cohn
Journal: Trans. Amer. Math. Soc. 64 (1948), 133-172
MSC: Primary 09.1X
MathSciNet review: 0025438
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0025438-X
Article copyright: © Copyright 1948 American Mathematical Society